Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Projective modules in the category $ {\scr O}\sb S$: self-duality

Author: Ronald S. Irving
Journal: Trans. Amer. Math. Soc. 291 (1985), 701-732
MSC: Primary 17B10; Secondary 22E47
MathSciNet review: 800259
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Given a parabolic subalgebra $ {\mathfrak{p}_S}$ of a complex, semisimple Lie algebra $ \mathfrak{g}$, there is a naturally defined category $ {\mathcal{O}_S}$ of $ \mathfrak{g}$-modules which includes all the $ \mathfrak{g}$-modules induced from finite-dimensional $ {\mathfrak{p}_S}$-modules. This paper treats the question of whether certain projective modules in $ {\mathcal{O}_S}$ are isomorphic to their dual modules. The projectives in question are the projective covers of those simple modules occurring in the socles of generalized Verma modules. Their self-duality is proved in a number of cases, and additional information is obtained on the generalized Verma modules.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 17B10, 22E47

Retrieve articles in all journals with MSC: 17B10, 22E47

Additional Information

Keywords: Generalized Verma modules, category $ \mathcal{O}$
Article copyright: © Copyright 1985 American Mathematical Society